The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 7, Issue 6


Preprint: On the Asymptotic Behaviour of a Class of QMFs
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Carl-Fredrik Stein (stein@math.chalmers.se)
Guest





PostPosted: Fri May 29, 1998 8:28 am    
Subject: Preprint: On the Asymptotic Behaviour of a Class of QMFs
Reply with quote

#3 Preprint: On the Asymptotic Behaviour of a Class of QMFs

Title: On the Asymptotic Behaviour of QMFs with Single Factor Loops

Authors: Carl Fredrik Stein
Matthias Holschneider

Abstract:

Recently a parametrization of biorthogonal QMF by means of elementary
loops in SL(2) has been proposed generalizing the factorization of
orthogonal QMF through loops in U(2). These factorizations can easily
be realized by some network of elementary propagators. In this paper
we discuss the asymptotic shape of the QMFs that are obtained by
iterating one elementary factor in this parametrization. It turns out
that in the case of orthogonal QMFs the shape is asymptotically
described by some Airy function as the supports of the filters
increase. In the bi-orthogonal case instead we obtain asymptotically a
quadratic chirp. Similar results are to be expected when more factors
are involved.

Keywords: QMF; factor loops; asymptotic analysis; Airy function;
quadratic chirp

The Preprint is currently available at
http://www.math.chalmers.se/Math/Research/Preprints/
Preprint no. 1998:20
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.025587 seconds : 18 queries executed : GZIP compression disabled